Publication
Title
On the fine isotopic distribution and limits to resolution in mass spectrometry
Author
Abstract
Language
English
Source (journal)
Journal of the American Society for Mass Spectrometry. - New York, N.Y.
Publication
New York, N.Y. : 2015
ISSN
1044-0305
Volume/pages
26:10(2015), p. 1732-1745
ISI
000361073200012
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 15.03.2016
Last edited 19.04.2018
To cite this reference